# SDR UPS07850539

- Difficulty date: August 14, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SMALL HORIZ STIFFENER CORRODED/EXFOLIATED INSIDE VERT STAB REAR SPAR, THROUGH ACCESS PNL 55.  REMOVED DAMAGED STIFFENER ON VERT STAB INSIDE ACCESS PNL 55 IAW SRM 51-01-21.  FABRICATED AND INSTALLED REPAIR STIFFENER IAW SRM 51-01-21 AND DWG 5611400.
